MAUDE Adverse Event Report: DEPUY-SYNTHES SPINE DI FINAL TIGHTENER; DRIVER, PROSTHESIS

DEPUY-SYNTHES SPINE DI FINAL TIGHTENER; DRIVER, PROSTHESIS
Model Number 279722600
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).Lot unknown.A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Product discarded.
 
Event or Problem Description
Item 1: x 25 final tightener 2797.12.600 is burred and needs to be replaced - surgeon request.The second x 25 final tightener was then used.No time was lost.Item 2: di castle innie tightener 2797.22.600 there are x 4 points at the end of the instrument and it was noted at the end of the operation that x 1 tip was missing.The surgeon could not see the tip in the operating field and was happy to continue.No time was lost.No reported ae to patient.No delay to procedure.'product discarded' has been selected for product status in this instance as there is no appropriate status available to represent the following local process: instrument will be sent to local engineering for assessment of wear and tear.If 'wear and tear' is assigned, a copy of the local assessment will be provided to the manufacturer for their record and case closure.In the case wear and tear cannot be assigned by the engineer, the product will be returned to the manufacturer as a 'product complaint' for investigation.

Brand Name
DI FINAL TIGHTENER
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
DEPUY-SYNTHES SPINE
325 paramount drive
raynham MA 02767
MDR Report Key6801797
Report Number1526439-2017-10669
Device Sequence Number10982400
Product Code HWR
UDI-Device Identifier10705034199399
UDI-Public(01)10705034199399
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number279722600
Device Catalogue Number279722600
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2017
Initial Report FDA Received Date08/17/2017
Patient Sequence Number1